Multiplicative relations for Fourier coefficients of degree 2 Siegel eigenforms

Research output: Contribution to journalArticle

Abstract

We prove multiplicative relations between certain Fourier coefficients of degree 2 Siegel eigenforms. These relations are analogous to those for elliptic eigenforms. We also provide two sets of formulas for the eigenvalues of degree 2 Siegel eigenforms. The first evaluates the eigenvalues in terms of the form's Fourier coefficients, in the case $a(I) \neq 0$. The second expresses the eigenvalues of index $p$ and $p^2$, for $p$ prime, solely in terms of $p$ and $k$, the weight of the form, in the case $a(0)\neq 0$. From this latter case, we give simple expressions for the eigenvalues associated to degree 2 Siegel Eisenstein series.
Original languageEnglish
Pages (from-to)263-281
JournalJournal of Number Theory
DOIs
StatePublished - Jan 2017

Fingerprint Dive into the research topics of 'Multiplicative relations for Fourier coefficients of degree 2 Siegel eigenforms'. Together they form a unique fingerprint.

  • Cite this